# SDR DALA2019011400215

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 46,407 hours, 24,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 FR64 TO FR66 AT AFT GALLEY AREA. REPLACED FLOORBEAM -Y765 LOC. BTW FR64 TO FR66 AT AFT GALLEY. AREA AS PER SRM 51-72-11 AND DWG 92490174. MEASURES OF CORROSION ARE L=1.822", W= 1.023" D=0.030".
